# SDR SWAA2023052430625

- Difficulty date: April 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LH TRANSITION ANGLE STA.500E TO 500F CORROSION AT NUMEROUS FASTENER HOLES.<[01] CUT AND REMOVED DAMAGED SECTION OF TRANSITION ANGLE FROM STA. 500B +10 TO 500E +10. FABRICATED REPAIR PARTS PER SRM 53-00-53-2R-5.;[02] REPAIRED TRANSITION ANGLE FROM STA. 500B +10 TO 500E +10. FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-00-53-2R-5 ; AND EA. # M-22-153-01550 (FOR TAPPERD SHIM);[03] RII INSPECTED AS REQUIRED; CORRECTIVE ACTION #1 AND #2;[04] REPAIRED TRANSITION ANGLE FROM STA. 500B +10 TO 500E +10. FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-00-53-2R-5 ; AND EA. # M-22-153-01550 (FOR TAPPERD SHIM)
